# SDR HEEA955301

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205UC
- Make and model: Bolkms BO105S
- Aircraft serial: S668
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: G62504
- Condition: Failed
- Location: Search
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEARCHLIGHT WILL NOT RETRACT. REPLACED WITH SERVICEABLE SEARCHLIGHT ASSEMBLY.
